# SDR UALA2010041901303

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 34,123 hours, 4,189 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1U15257
- Part serial: 2427
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REV ACTUATOR IS DEFECTIVE.  R & R THE LOWER RT LOCKING ACTUATOR  ON THE NR 2 ENGINE. OPS AND LEAK CHECK NORMAL.
